Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata: ``On the reduction of the general Abelian integral'' [Trans. Amer. Math. Soc. 2 (1901), no. 1, 49-86; 1500556]


Author: J. C. Fields
Journal: Trans. Amer. Math. Soc. 2 (1901), 486
MSC: Primary 30E20; Secondary 14K20
DOI: https://doi.org/10.1090/S0002-9947-1901-1500442-9
Original Article: Trans. Amer. Math. Soc. 2 (1901), 49-86.
MathSciNet review: 1500442
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30E20, 14K20

Retrieve articles in all journals with MSC: 30E20, 14K20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1901-1500442-9
Article copyright: © Copyright 1901 American Mathematical Society